Does anyone else take Lantus using the opticlick? I am wondering if you have ever had trouble not getting enough insulin. Two days ago I woke up really high for two days straight and had persistent highs throughout the day. I can’t trace it to anything specific, not sick, it wasn’t what I ate the night before, shouldn’t have been an absorption issue. I am wondering if it was my pen. Thoughts? Thanks for your help!
I use the opticlick for Lantus. I take 70 units a day right before bed and I wake up high (numbers, not in the head) quite often. For me, I have always chalked it up to my strange eating schedule due to work. This is my first year with it. I refer to it as “the plunger” since it feels like I am plunging into my stomach hari kari style. It took me about a week of bloody stomach to get the hang of it. What do you do with the left overs in the vials? I have been syphening it with a syringe so as not to waste it, but my pharmasist seemed appalled. That stuff is not cheap and I am not wasting it.
Hey Mike, just saw the reply. Sorry about the delayed response. I normally throw the vials away. I started on Lantus when I was diagnosed 3 yrs ago so I never have had the syringes. I know. I hate throwing away the extra insulin. Do you know why they leave it in there? Thanks for the reply!